# SDR SWAA2020051828415

- Difficulty date: January 30, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BLKD LOWER SUPPORT ANGLE CORRODED AT BS 500I WL 160 RBL 22' TO LBL22. / NO ALLOWABLE CORROSION LIMITS. REMOVED AFT BULKHEAD LOWER SUPPORT ANGLE AT STA 500I. VERIFIED NEW PART AS P/N 143A9485Y35; LOCATED AND DRILLED; INSTALLED NEW SUPPORT ANGLE. IAW SRM 51-40-02-0G-0; BOEING DWG NO 143A9484 REV A; SRM 51-40-05-0G-0. A TAG WN9109 SUPPORT ANGLE P/N 103A9483Y35.
